MathSciNet Relay Station
MathSciNet bibliographic data
MR2763747 (2012d:05049) 05A16 (11B68 28E99 42A85)
Calkin, Neil J.; Davis, Julia; Delcourt, Michelle; Engberg, Zebediah; Jacob, Jobby; James, Kevin Discrete Bernoulli convolutions: an algorithmic approach toward bound improvement. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1579–1584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement